# SDR FDEA202103040559

- Difficulty date: March 4, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 46,023 hours, 19,911 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 75885487103
- Part serial: 5740
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J, G
- Precautionary procedure: A

## Discrepancy

L HYD SYS PRESSURE LOSS OF LEFT HYD. QUANTITY "0".  QRH REFERENCED. PTU FUNCTIONED PROPERLY. DECLARED  EMERGENCY. REQUESTED TOW FROM MAINTENANCE.   IND REMOVED AND REPLACED LEFT ENGINE DRIVEN HYDRUALIC PUMP CASE DRAIN MODULE IAW AMM 29-11-17-4. OPS CHECK LEAK CHEK GOOD. OFF UNIT.
